# SDR COMA9620005

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 27420519011
- Condition: Bent
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS ARE OFFSET IN FLIGHT.  FOUND RUDDER TORQUE TUBE BENT.  REPLACED TORQUE TUBE.
